# SDR UIEA2024120301162

- Difficulty date: December 3, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 86,492 hours, 25,042 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Part number: 1060754221
- Condition: Damaged
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B T/E FLAP WITH SEAL DAMAGED AT INBOARD SIDE.( REMOVED DAMAGED SEAL AT R/H O/B T/E FLAP, I/B SIDE AREA, LOCATED, CLEANED, PREPARED, SECURED AND INSTALLED NEW SEAL AS REQUIRED AT R/H O/B T/E FLAP, I/B SIDE AREA PER BOEING 767-300 AMM 57-25-01-05 & AMM 20-10-23-964-001. NO FURTHER DEFECTS NOTED )
